Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 2, Pages 210–223 (Mi zvmmf4236)  

This article is cited in 3 scientific papers (total in 3 papers)

Reduction of linear integral equations with uniform error in the right-hand side

V. K. Gorbunov

Frunze

Full text: PDF file (1514 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:1, 136–144

Bibliographic databases:

UDC: 517.983.54
MSC: Primary 65R20; Secondary 45A05, 45D05
Received: 07.06.1983
Revised: 22.11.1983

Citation: V. K. Gorbunov, “Reduction of linear integral equations with uniform error in the right-hand side”, Zh. Vychisl. Mat. Mat. Fiz., 25:2 (1985), 210–223; U.S.S.R. Comput. Math. Math. Phys., 25:1 (1985), 136–144

Citation in format AMSBIB
\Bibitem{Gor85}
\by V.~K.~Gorbunov
\paper Reduction of linear integral equations with uniform error in the right-hand side
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 2
\pages 210--223
\mathnet{http://mi.mathnet.ru/zvmmf4236}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=783416}
\zmath{https://zbmath.org/?q=an:0578.65132}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 1
\pages 136--144
\crossref{https://doi.org/10.1016/0041-5553(85)90054-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4236
  • http://mi.mathnet.ru/eng/zvmmf/v25/i2/p210

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Gorbunov, V. V. Petrishchev, “Improvement of the normal spline collocation method for linear differential equations”, Comput. Math. Math. Phys., 43:8 (2003), 1099–1108  mathnet  mathscinet  zmath
    2. Gorbunov V.K., Svirldov V.Yu., “The method of normal splines for linear DAEs on the number semi-axis”, Appl Numer Math, 59:3–4 (2009), 656–670  crossref  mathscinet  zmath  isi  elib
    3. Andrzejczak G., “Spline Reproducing Kernels on R and Error Bounds For Piecewise Smooth Lbv Problems”, Appl. Math. Comput., 320 (2018), 27–44  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:131
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021